| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the screw fractured when torque was applied.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product - zimmer biomet 1.5mm system screw catalog #: 91-1506 lot #: 026690.Report source: foreign - colombia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2023-00093.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the qty one 91-1509.The screw shows signs of attempted using including marking on the screw head.The screw has fractured where the screw shaft meets the screw head.The complaint is confirmed.A determination cannot be made as to what caused the screws to fracture.Review of the device history records identified no deviations or anomalies during manufacturing for 91-1509.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.